# SDR 96ZZZX1231

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: B050762
- Condition: Iced Up
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 585 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NLG UNSAFE RED LIGHT REMAINED ILLUMINATED WITH INTERMITTENT WARNING HORN.  CYCLED LANDING GEAR.  FOUND ICE IN NLG STRUT SCHRADER VALVE, MFG PN B05076-2.  REPLACED SCHRADER VALVE, SERVICED NOSE STRUT WITH OIL AND NITROGEN AND LANDING GEAR INDICATION CHECKED NORMAL.  CHECK C - 12-22-95 - STL.
